# SDR MALA975959

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE RED FLOOR TRACK LIGHT AND ONE EXIT LIGHT INOP.  MAINTENANCE RELAMPED FLOOR TRACK LIGHT A SEAT 1 DE (PN 10-1307-5) AND RELAMPED EXIT SIGN AT PASSENGER DOOR, OPS CHECK GOOD.
